# SDR BB08098

- Difficulty date: May 26, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Engine: Rroyce RB211535E4
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, W
- Precautionary procedure: A

## Discrepancy

PHX - FLT 432 - EN ROUTE PHX TO OGG.  DURING TAKEOFF, COMPANY WITNESSES SAW FUEL MISTING FROM THE LEFT ENGINE.  THE FLIGHT WAS CONTACTED AND WAS DIRECTED TO RETURN TO FIELD IN PHX.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED A HIGH PRESSURE FUEL FILTER ASSEMBLY ON THE LEFT ENGINE.  ENGINE LEAK CHECKED OK.
